Conservation laws and double reduction of (2+1) dimensional Calogero-Bogoyavlenskii-Schiff equation


SAN S. , Akbulut A., ÜNSAL Ö. , TAŞCAN F.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.5, pp.1703-1710, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.1002/mma.4091
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1703-1710

Abstract

In this paper, we obtain conservation laws of (2+1) dimensional Calogero-Bogoyavlenskii-Schiff equation by non-local conservation theorem method. Besides, exact solutions are obtained by the aid of the symmetries associated with conservation laws. Double reduction is used to obtain these exact solution of Calogero-Bogoyavlenskii-Schiff equation. Copyright (C) 2016 John Wiley & Sons, Ltd.